MathSciNet Relay Station
MathSciNet bibliographic data
MR222355 (36 #5407) 33.25
Barr, G. E. A note on integrals involving parabolic cylinder functions. SIAM J. Appl. Math. 16 1968 71–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement